... amoxicillin first for an ear infection. After three days she was switched to augmentin because she did not seem to have improved at all. After two doses of augmentin, she woke from a nap with a rash all over. They don't look like hives and she does not seem uncomfortable. Her temp is now low grade but was 102 - 104 for a few days and then stuck around 100 even after antibiotics.
It sounds more like she has a viral infection. There are a gazillion viruses that act like measles. Augmentin is merely amoxicillin with a rider that makes bacteria that is resistant to plain amoxicillin be sensitive to it. She had a fever until the rash broke out, correct? Then it dropped to low grade.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Apr 2013 • 1 answer
Updated 20 Jun 2015 • 2 answers
Updated 8 Aug 2015 • 1 answer
Updated 20 Feb 2018 • 1 answer
Updated 9 Aug 2018 • 1 answer